Notre Dame Journal of Formal Logic

An axiomatization of predicate functor logic.

Steven T. Kuhn

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 2 (1983), 233-241.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870313

Zentralblatt MATH identifier
0464.03059

Mathematical Reviews number (MathSciNet)
MR687346

Digital Object Identifier
doi:10.1305/ndjfl/1093870313

Subjects
Primary: 03B99: None of the above, but in this section
Secondary: 03B10: Classical first-order logic

Citation

Kuhn, Steven T. An axiomatization of predicate functor logic. Notre Dame Journal of Formal Logic 24 (1983), no. 2, 233--241. doi:10.1305/ndjfl/1093870313. http://projecteuclid.org/euclid.ndjfl/1093870313.


Export citation